# SDR CA131010009

- Difficulty date: September 18, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 14,883 hours
- Engine: Lyc O235N2C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Button
- Part number: LW12892
- Condition: Broken
- Location: Rocker Pin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON 200HR ROCKER ASSY INSPECTION, DISCOVERED ROCKER PIN THRUST BUTTONS BROKEN.
